# SDR USAAF97064

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11338
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Vent
- Condition: Open
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL/JAX - FLT 1495 - ON CLIMB-OUT FROM PHL AT APPROXIMATELY 500 FEET, THE MID-CARGO DOOR WARNING LIGHT ILLUMINATED.  FLIGHT RETURNED TO PHL AND LANDED OVERWEIGHT WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE MID-CARGO DOOR VENT HANDLE OPENED.  THEY CHECKED OPERATION OF THE HANDLE AND FOUND IT TO OPERATE NORMALLY.  THEY ALSO PERFORMED AN OVERWEIGHT LANDING INSPECTION.  (X)
